# SDR DXTA2025111005614

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800201
- Aircraft time: 14,851 hours, 9,837 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR DOES NOT GO DOWN ALL THE WAY. IT STAYS UP ABOUT AN INCH AND WHEN THE PASSENGERS STEP ON IT, IT DROPS THAT INCH UNTIL THE ARMS ARE FULLY EXTENDED.  CABLE TENSION NEED TO BE ADJUSTED ACCOMPLISHED THE CABLE TENSION , INSPECTED FOUND CABLE TO MUCH TENSIONED .  LOOSE THE LOCK PINS AND RELEASED THE CABLE TENSION UNTIL THE CORRECT TENSION RESECURED THE RAIL LOCK PINS. REINSTALLED THE THE MAIN ENTRY DOOR STEPS & ACCOMPLISHED MULTIPLE TIMES THE OPERATION OPENING AND CLOSING THE MAIN ENTRY DOOR NO DEFECT NOTED. COMPLIED WITH THE MAIN ENTRY DOOR STEPS LIGHT CHECK GOOD. WORK DONE IN REF CE-680 AMM 52-10-30
